# SDR UIEA2024052800462

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N860GT
- Make and model: Boeing 747-8F
- Aircraft serial: 67147
- Aircraft time: 8,727 hours, 1,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 140-179
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE - SKIN, NOSE CARGO DOOR FREIGHTER L/H EXTERNAL SKIN, STA 140~ STA 160, WL 205 2 EA, STA 179 S-24AL 1 EA( 1. PERFORMED EI T2024A52M-1254 SEQUENCE A. REV 0, W/S 40409 (SRM 53-00-01-2R-9 REV 42) AND DWG 65B20288 SH 1 REV A 2. ACCOMPLISHED EI T2024A52M-1254 REV 1 3. CONDITION CHECK NORMAL AND JOB COMPLETED. )
